您当前的位置:
首页 >
文章列表页 >
The Stability of a Class of SEIR Epidemic Model with Virus Mutate
更新时间:2026-08-31
    • The Stability of a Class of SEIR Epidemic Model with Virus Mutate

    • Vol. 19, Issue 6, Pages: 105-109(2014)
    • DOI:10.15938/j.jhust.2014.06.020    

      CLC: 0175.1
    • Published:2014

    移动端阅览

  • LI Dong-mei, LI Chen-chen, XU Ya-jing. The Stability of a Class of SEIR Epidemic Model with Virus Mutate[J]. 2014, 19(6): 105-109. DOI: 10.15938/j.jhust.2014.06.020.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

1004

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Stability and Immune Control Strategy of SIR Scale-free Network Model
The Delayed SEIR Epidemic Model with Continuous Vaccination
Qualitative Analysis of Epidemic Models with Vaccination and Isolation
Stability Analysis of an SEIR Model with Infectious Force in Latent Period and Inflected Period
Stability Analysis of an Epidemic Model with Inflectious Force in Latent Period and Inflected Period

Related Author

DING Yue-hang
XU Yun-zhong
GAO Xu
LU Lan-fen
WANG Jing-nan
YUAN Yu- ping
LIU Wei- hua
LI Dong- mei

Related Institution

School of Applied Sciences,Harbin University of Science and Technology
1. Sciences College,Heilongjiang Bayi Agriculture University
2. School of Applied Science,Harbin University of Science and Technology
哈尔滨理工大学应用科学学院
哈尔滨金融高等专科学校
0